Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from migraine. Taking half tablet of vasograin. Pain in leg and back. What is the cause?

I am of 42 (female) and suffering from migraine since last 20 years. I have contacted many doctors to have treatment,but now i am taking a half tablet of vasograin daily at night, i got up fresh in morning.When problem arises i take 1 or 2 tablets of vasograin. i have pain in my legs and back. Is this is an age factor problem or effect of vasograin ? Pls help me.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
vasograin is an ergot preparation and has side effects which many of the neurologists deter using in their patients. It has the potential to constrict your blood vessels and this could be the reason for the pain symptoms you get in other areas. I strongly recommend you to consult a renowned neurologist and get the appropriate treatment.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor